Discussions By Condition: Heart conditions


Posted In: Heart conditions 0 Replies
  • Posted By: Anonymous
  • June 16, 2010
  • 05:27 PM

A close friend passed away recently and They were taking a combination of drugs, Flomax, Cardura and Dilitazem. The friend passed away irregular heart attack, with no prior problems with heart. His doctor gave him the Flomax recently, when the patient complained of symptoms from UTI, no antibiotic was given and UTI was "no existant." After a few days of treatment with Flomax patient had a heart attack and was admitted to hospital. At hospital it was confirmed a UTI existed, so there was no use for the Flomax. I am concerned about the combination of drugs used, that it could have caused a heart attack.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?